Related Experiment Video
Updated: Sep 29, 2025

Viral Transgene Expression in Rodent Hearts and the Assessment of Cardiac Arrhythmia Risk
Published on: July 27, 2022
Ventricular tachycardia from myocarditis following COVID-19 vaccination with tozinameran (BNT162b2, Pfizer-BioNTech)
Weiqin Lin1,2, Alfred Chung Lum Yip1, Lauren Kay Mance Evangelista1
1Department of Cardiology, National University Heart Centre, Singapore, Singapore.
Abstract:
To combat the coronavirus disease 2019 (COVID-19) pandemic, many countries have started population vaccination programs using messenger ribonucleic acid (mRNA) vaccines. With the widespread use of such vaccines, reports are emerging worldwide, of the vaccine's association with the development of myocarditis. Younger men are more likely to develop postvaccine myocarditis, which usually presents as self-limiting chest pain within a week after the second dose. We present a case of myocarditis following vaccination with tozinameran (BNT162b2, Pfizer-BioNTech), which presented late, with ventricular tachycardia (VT) reduced left ventricular ejection fraction (LVEF).
Related Concept Videos
Myocarditis III: Medical Management
Increased pulse rate
Many factors can elevate the risk of developing tachycardia. These include advanced age, a family history of arrhythmias, and an...
Dysrhythmias II: Classification of Tachyarrhythmias
Myocarditis II: Clinical Features and Diagnostic Tests
Myocarditis I: Introduction
Dysrhythmias III: Characteristics of Dysrhythmias

